# SDR IPXA2023080293784

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 25,748 hours, 15,702 cycles
- System (JASC): 7100 · Powerplant System
- Part: Panel
- Part number: 2PYLONOB
- Part serial: NA
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CENG 2 OB C DUCT PANEL HAS A CRACKFABRICATED AND REPLACED PANEL IAW SRM 54-56-10
